MAUDE Adverse Event Report: ABBOTT VASCULAR MINI TREK RX OTW LIMITED INDICATION; CORONARY DILATATION CATHETER

ABBOTT VASCULAR MINI TREK RX OTW LIMITED INDICATION; CORONARY DILATATION CATHETER
Catalog Number 1012403-08A
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354); Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat the marshall vein.During injection of liquid in the 2.0x8 mm mini trek balloon dilatation catheter, there was a leak noted from a hole located at the connection/hub area of the device.This was preventing balloon inflation.Another unspecified balloon was used to complete the procedure.There were no adverse patient effects and there was a delay in the procedure; however, there was no harm to the patient.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
H6: medical device problem code 1494 - incorrect anatomy.Visual, functional and scanning electron microscopy inspections/analysis were performed on the returned device.The reported inflation issue and leak were confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.It was reported that the procedure was to treat the marshall vein.It should be noted that the coronary dilatation catheters (cdc), mini trek ii over the wire (otw), global, information for use (ifu) states: the mini trek ii otw coronary dilatation catheter is indicated for: balloon dilatation of the stenotic portion of a coronary artery or bypass graft stenosis, for the purpose of improving myocardial perfusion, balloon dilatation of a coronary artery occlusion, for the purpose of restoring coronary flow in patients with st-segment elevation myocardial infarction (mi), balloon dilatation of a stent after implantation (balloon models 2.00 mm only), balloon dilatation of de novo chronic total coronary occlusions (cto).In this case, it is unknown if the ifu violation contributed to the reported complaint.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.

Brand Name
MINI TREK RX OTW LIMITED INDICATION
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key17839797
Report Number2024168-2023-10679
Device Sequence Number12614770
Product Code LOX
UDI-Device Identifier08717648180866
UDI-Public08717648180866
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number1012403-08A
Device Lot Number30421G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/08/2023
Supplement Date Received by Manufacturer11/15/2023
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown